# SDR DALA2016111608837

- Difficulty date: November 23, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 64,032 hours, 45,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT AND COUNTERSINK AREAS OF WING ACCESS PANEL 1373C.   FOUND OUT OF LIMITS.  THE ACCESS PANEL WAS REPLACED.
